# SDR SWAA2023121129190

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 50,998 hours, 31,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Split
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT; THE AFT FLOOR PANEL IS SPLIT IN THE MIDDLE.<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT; AFT FLOOR PANEL 120CF PER AMM 25-52-10.
